>You asked if anyone had any thoughts re: I started taking it this week and am getting what I identify to be a huge amount of toxic "dump." Hangover type feelings, fascia pain/tightness (relieved with neural therapy injections), stiffness. Have you had those symptoms before taking it? (at any time). My suggestion would be to stop all supplements and see what happens.
Yep, all those symptoms went away almost immediately after I stopped the ALA. The amount I was taking was really high. It was interesting to find a supplement that had that big of an effect on me.
I'm pursuing this now at a lower dose.
This is just a guess of course, but I think Cutler would suggest that yes, the doses were too high, but more importantly, that they weren't taken every 3-4 hours (for 3 days, 2 nigihts, and then a 10 day-2 week break). ALA has a very short half life in the body, so it must be taken frequently to keep the mercury (or other heavy metal) moving out of the body.
He also says that about 10% of PWC's have trouble with methylb12.